See Alike in...

Alike App

Browser

Kitaking

859d

Hi! I was recently diagnosed with ADHD (although I had suspicions for many years). I want to seek out medication services but I’m not sure if there is any medication that helps focus/attention that won’t make me anxious? I also have GAD and I’ve taken adderall and vyvanse in the past and while the focus was good, I was quite anxious and struggled a lot to sleep afterward (I also have insomnia). Is there anything that would be a good option for me that won’t make me anxious and worsen my insomnia??

Top reply
    • slothlover

      847d

      I know for me vyvanse has helped a lot. I also take a low dose of Guanfacine to help me sleep at night along with Melatonin. Melatonin alone didn't help me at all, but with the Guanfacine helps me so much.

    • slothlover

      847d

      I know for me vyvanse has helped a lot. I also take a low dose of Guanfacine to help me sleep at night along with Melatonin. Melatonin alone didn't help me at all, but with the Guanfacine helps me so much.

    • JoAnn

      849d

      I was worried that stimulants would give me more anxiety as well. Adderall made me more confident but didn’t take away the hyperactivity, so I got a little anxious about that. Now I take Vyvanse and it helps my anxiety a lot!

    • Kitaking

      859d

      Ooo okay I will definitely look into that! Melatonin, unfortunately no longer has any effect on me whatsoever 🥲 however I was previously on Trazodone which worked wonders for helping me getting to sleep quickly and stay asleep. I’ll have to look into whether or not Vyvanse and Trazodone interact well. Thank you!!

    • Rye

      859d

      I know you said you've already been on Vyvanse, but have you tried a low dose? I have a friend who struggles with anxiety and ADHD that doing so has worked well for. I also took Vyvanse in the past and had a lot more success when I took it as-needed rather than every day. It could also help to pair taking an ADHD med with taking melatonin to help put your brain into "sleep mode" at the end of the day!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion